# SDR SWAA2022031681834

- Difficulty date: March 10, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737*
- Aircraft serial: 34632
- Aircraft time: 53,602 hours, 31,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT L1 DOOR UPPER EXIT SIGN / [01] EMERGENCY BATTERY PACK M1674 REPLACED ON TTG8Q00BCDP; PERFORMED EMERGENCY LIGHT OPERATIONAL TEST FOUND NORMAL AS PER B373 MM 3351-00-710-801;[02] ENTERED IN ERROR;[03] STEP 1 CORRECTION: BATTERY PACK REPLACED ON TTG8Q00B8CDH.;[04] VERIFIED 1;2;3.
